MathSciNet Relay Station
MathSciNet bibliographic data
MR243357 46.55 (40.00)
Atalla, R.; Bustoz, J. On sequential cores and a theorem of R. R. Phelps. Proc. Amer. Math. Soc. 21 1969 36–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement